Przejdź do treści
Czasopismo
Mathematical Biosciences and Engineering
Rok publikacji
2020
Status
Opublikowane
Date Published
11/2019
DOI
10.3934/mbe.2020056
Numer
2
Start Page
1059-1073
Tom
17
Abstrakt

We investigate a piecewise-deterministic Markov process, evolving on a Polish metric space, whose deterministic behaviour between random jumps is governed by some semi-flow, and any state right after the jump is attained by a randomly selected continuous transformation. It is assumed that the jumps appear at random moments, which coincide with the jump times of a Poisson process with intensity λ. The model of this type, although in a more general version, was examined in our previous papers, where we have shown, among others, that the Markov process under consideration possesses a unique invariant probability measure, say ν_λ. The aim of this paper is to prove that the map λ↦ν_λ is continuous (in the topology of weak convergence of probability measures). The studied dynamical system is inspired by certain stochastic models for cell division and gene expression.

Ważne informacje

Rejestr Instytutów Naukowych: RIN-IV-3/98

NIP: 631-011-22-45

REGON: 000564702

Skrytka ePUAP: /IITISPAN/SkrytkaESP

e-doręczenia: AE:PL-33995-65265-VDDUI-33

PIC (Participant Identification Code): 951424501

Kontakt

Lokalizacja:

ul. Bałtycka 5
44-100 Gliwice

Telefon:

  • +48 32 231 73 19
  • +48 32 231 71 50
  • +48 32 330 23 89

Adres e-mail: office@iitis.pl